>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Member's Mark / Flash Sale / Extra Strength Acetaminophen PM Gelcaps, 375 ct.
Extra Strength Acetaminophen PM Gelcaps, 375 ct.
Product ID: 77019
Brand: Member's Mark
Item Name: Extra Strength Acetaminophen PM Gelcaps, 375 ct.
Size: 375 ct
Current Price: $ 14.29
Unit Price: $0.04 / ct
Additional Properties:

Flash Sale

Description: Extra strength Contains acetaminophen and diphendramine HCl Pain reliever Nighttime sleep aid Helps with minor aches and pains
Ingredients: Acetaminophen 500 mg, Diphenhydramine Hcl 25 mg, ammonium hydroxide, colloidal silicon dioxide, croscarmellose sodium, FD&C blue #1, FD&C red #3, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, simethicone, stearic acid, titanium dioxide
Warnings And Restrictions: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take -4,000 mg of acetaminophen in 24 hours -with other drugs containing acetaminophen -3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If skin reaction occurs, stop use and seek medical help right away
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.